# SDR UIEA2019041853872

- Difficulty date: April 14, 2019
- Submitted: April 25, 2019
- Operation: Air carrier
- Aircraft: N1181A
- Make and model: Boeing 767-3Y0
- Aircraft serial: 26206
- Aircraft time: 85,191 hours, 21,073 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Detector
- Part number: 901906
- Part serial: 1010
- Condition: False Indication
- Location: Rt Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

RH ENG FIRE LOOP 1 STATUS MSG.  REMOVED AND REPLACED LOWER AFT FIRE EDT ELEMENT ON # 2 ENG IAW AMM 26-11-02. OPS CHECK GOOD.  R ENG FIRE LP 1 STS MSG, T/S PER AMM 26-11-00. NO FAULTS FOUND AT THIS TIME. C/W DVI, NO FAULT FOUND AT THIS TIME. PER NOTED HISTORY,  SWAPPED AFOLTS CARDS M681.  STATUS MESSAGE SWAPPED TO NR 1 ENG BUT NR 2 EMGINE MESSAGE STILL DISPLAYED.  RETURNED CARDS TO ORIGINAL POSITIONS.  R & R R ENG UPPER AFT FIRE DETECTOR LOOP IAW AMM 26-11-02. FIRE WARN TESTS OK, NO MSG.
